I'm Experiencing Severe Weird Sensations or Numbness Maybe in Left Leg and Left Arm since last 3 Days started around Evening while getting Ready for Workplace. Thought would Vanish on its Own, still Struggling with this. Im Severe Hypertension Patient with last BP Reading 214/125 at Doc's Hospital who suggested to start Amlip 5 Once Daily and Mecofol Once a Day for both Numbness and Weird Sensations in Left Leg and Left Arm and for Severely High BP. I have No Other Issues apart from maybe Mild Chest Discomfort usually happening after I take a Meal or when I feel Stressed about this Numbness or after taking Amlip 5 due to its known side effects. My Leg and Arm both have Sensations as in I can feel Everything its not totally Gone. I can feel Mosquito Bite, or if I Pinch or Slap, I do feel the Pain or Sensation but its not the Usual Sensation as on My Right Side which is absolutely fine. Also, Sensations are most common whenever I Move, Walk, or Touch something. What should I Do?
I recently did my whole body checkup. Every test including ecg, echo,TMT,Lipid profile, FBS, PPBS, Hba1c, LFT, Thyroid, KFT, urine, Ultrasound abdomen ,TVS, Ultra sound breast, urine are normal except hscrp - 3.24, CRP -27and esr. I recently had a fever just 4 days before the checkup. Will the elevated range be because of fever? Please advice.
My wife is pregnant its about 8 months in last echo we found some impressions like
Chambers look volume overloaded.
Borderline dilated LV.
Overall EF= 46%.
Mild MR/ Mild+ TR.
Mild PAH(PAP =43 mmHg)
IVC normal size & shows normal respiratory variation.
We are planning for c section
Is she safe or there can be some serious situations.
I am taking ctd t 12.5:80 and ciplar la 40.but feeling dizzy and suffering from headache most of the time.previously taking amloz at. But bp one day shoot upto 180/110 . doctor changed the medicine.but not comfortable.please suggest
I have felt heaviness mildly in past 2 weeks and very mild and occasional chest pain and I had pain in my centre back for continuous 2 days 2 weeks back. .. what shall I do